What is your question
Please enter chat and respond
i have not received your reply here or on my emails
i need to know what causes this condition and what medication you suggest in addition the tablets iam taking and you have details of the tablets all iam receiving is a message that a reply has been sent
As i understand your question, you want to know what you can take in addition to what you are taking.In fact you should not have the above medications with valerian.
It is possible to have untoward reactions in that cause, and they should not be used together.
In fact, one starts with an SSRI or SNRI only if possible.
Benzodiazapines are for temporary use only, and are NOT an indicated long term treatment medically for what you have.
Any use of these together, or valerian with an SSRI, must be under close monitoring by a doctor, and is potentially dangerous.
In addition you would need therapy most likely, cognitive behavioral therapy which will reduce the need for medications.
There are other "natural" but evidence based methods for helping with this...
Which I can go into with you...
I am board certified in internal medicine and in integrative [use natural] medicine as well and can help you anytime by request.
Let me know if you have further questions.
Use reply to expert as needed.
Please do not forget a positive [hopefully excellent] rating.
I attempt to be prompt, accurate and excellent.